Translator Disclaimer
January 2008 Divisibility of class numbers of imaginary quadratic fields whose discriminant has only two prime factors
Dongho Byeon, Shinae Lee
Proc. Japan Acad. Ser. A Math. Sci. 84(1): 8-10 (January 2008). DOI: 10.3792/pjaa.84.8

Abstract

Let $g \geq 2$ and $n \geq 1$ be integers. In this paper, we shall show that there are infinitely many imaginary quadratic fields whose class number is divisible by $2g$ and whose discriminant has only two prime divisors. As a corollary, we shall show that there are infinitely many imaginary quadratic fields whose 2-class group is a cyclic group of order divisible by $2^{n}$.

Citation

Download Citation

Dongho Byeon. Shinae Lee. "Divisibility of class numbers of imaginary quadratic fields whose discriminant has only two prime factors." Proc. Japan Acad. Ser. A Math. Sci. 84 (1) 8 - 10, January 2008. https://doi.org/10.3792/pjaa.84.8

Information

Published: January 2008
First available in Project Euclid: 24 January 2008

zbMATH: 1226.11117
MathSciNet: MR2381177
Digital Object Identifier: 10.3792/pjaa.84.8

Subjects:
Primary: 11R11, 11R29

Rights: Copyright © 2008 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.84 • No. 1 • January 2008
Back to Top